Hi I am 24 female and I use to be healthy. Now i have developed syncope and i pass out.
Patient :Hi I am 24 female and I use to be very healthy and active we'll over the past few years I have developed syncope I pass out I can't stand in one spot for to long they said it's bc my blood pressure and heart rate drops to fast and that's why I pass out. And I also was tired all the time I went to a sleep dr and he said I have excessive day time sleepness so I take a upper to keep me awake during the day and a downer at night to sleep I still on occasion pass out. Recently I have been getting headaches often and nothing seems to help. I don't understand what can cause all of this I went from being very healthy and active to a miserable person what would you suggest I do to find out the real cause of all this bc it was all brought on at the same time. I have been to several doctors and none of them seem to know and advice would be great!!
Thank you for your query at AskTheDoctor.com
I understand your concern.
The syncopal episodes you had was mostly due to " postural hypotension ".
There are a lot of symptoms which can be associated with such episodes:
Euphoria or dysphoria
Distortions in hearing
Temporary decrease in hearing
Blurred or dimmed vision (possibly to the point of momentary blindness)
Postural hypotension can also develop due to certain drugs like tricyclic antidepressants and some other psychiatric medicines. So in your case, a more detailed evaluation needs to be done. Vitamin B12 deficiency and some inner ear inflammation can also lead to similar manifestations.
So I suggest a complete detailed evaluation with your CBC, Ear examination, CT SCAN of the brain, and then follow-up with your primary physician who can guide you based on these reports.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.